Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 90, NWS Fort Worth, TX

May 2, 2007Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 2, 2007, 6:30 PM CDT for Johnson County, Tarrant County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 2, 2007, 6:30 PM CDT (23:30 UTC)
Expired
May 2, 2007, 9:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 2 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 7:00 PM CDTFLASH FLOODGrapevine, TXPARKING LOTS FLOODED, CREEK OUT OF BANKS NEAR HWY 121 AND 360 INTERSECTION
May 2, 7:15 PM CDTFLASH FLOODFort Worth, TXWATER 8-10 INCHES DEEP ON INSIDE LANE OF I-30 NEAR HULEN IN FORT WORTH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
657 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
662 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 022330
FFWFWD
TXC251-439-030230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 630 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT
  WORTH TO 20 MILES SOUTHEAST OF VENUS...OR ALONG A LINE EXTENDING
  FROM FORT WORTH TO 15 MILES NORTHEAST OF HILLSBORO...MOVING
  NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SAGINAW...BLUE MOUND...MANSFIELD...HALTOM CITY...DALWORTHINGTON
  GARDENS...RICHLAND HILLS...PANTEGO...ARLINGTON...HASLET...
  WATAUGA...NORTH RICHLAND HILLS...HURST...KELLER...BEDFORD...
  COLLEYVILLE...SOUTHLAKE...EULESS AND GRAPEVINE

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. 
TURN AROUND... DONT DROWN.

LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706

$$
4 follow-up statements
000 
WGUS74 KFWD 030014
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT WED MAY 2 2007

TXC251-439-030230-
TARRANT TX-JOHNSON TX-
713 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
EASTERN JOHNSON AND TARRANT COUNTIES...

AT 709 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN HAD LEFT 
JOHNSON COUNTY AND CONTINUED IN NORTHEASTERN TARRANT COUNTY NEAR 
EULESS. 

A HIGH WATER RESCUE WAS REPORTED IN JOHNSON COUNTY.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706

$$
000 
WGUS74 KFWD 030101
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
801 PM CDT WED MAY 2 2007

TXC251-439-030230-
TARRANT TX-JOHNSON TX-
801 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
EASTERN JOHNSON AND TARRANT COUNTIES...

AT 757 PM CDT...THE STRONG THUNDERSTORMS HAD MOVED OU OF THE 
AREA...BUT RESIDUAL FLOODING WILL REMAIN A PROBLEM. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
SETTLEMENT...WESTWORTH...WATAUGA...SOUTHLAKE...SANSOM PARK...
SAGINAW...RIVER OAKS...RICHLAND HILLS...PANTEGO...NORTH RICHLAND
HILLS...LAKESIDE...LAKE WORTH...KENNEDALE...KELLER...HURST...
HASLET...HALTOM CITY...GRAPEVINE...FORT WORTH...FOREST HILL...
EVERMAN...EULESS...EDGECLIFF...EAGLE MOUNTAIN...DALWORTHINGTON
GARDENS...COLLEYVILLE...BLUE MOUND...BENBROOK...BEDFORD AND ARLINGTON

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706

$$
000 
WGUS74 KFWD 030146
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 PM CDT WED MAY 2 2007

TXC251-439-030230-
TARRANT TX-JOHNSON TX-
846 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
EASTERN JOHNSON AND TARRANT COUNTIES...

AT 841 PM CDT...RESIDUAL FLOODING CONTINUES FROM EARLIER 
THUNDERSTORMS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WHITE
SETTLEMENT...WESTWORTH...WATAUGA...SOUTHLAKE...SANSOM PARK...
SAGINAW...RIVER OAKS...RICHLAND HILLS...PANTEGO...NORTH RICHLAND
HILLS...LAKESIDE...LAKE WORTH...KENNEDALE...KELLER...HURST...
HASLET...HALTOM CITY...GRAPEVINE...FORT WORTH...FOREST HILL...
EVERMAN...EULESS...EDGECLIFF...EAGLE MOUNTAIN...DALWORTHINGTON
GARDENS...COLLEYVILLE...BLUE MOUND...BENBROOK...BEDFORD AND ARLINGTON

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706

$$
000 
WGUS74 KFWD 030219
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CDT WED MAY 2 2007

TXC251-439-030228-
TARRANT TX-JOHNSON TX-
918 PM CDT WED MAY 2 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EASTERN JOHNSON AND
TARRANT COUNTIES...

MINOR FLOODING OF LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS IS 
STILL OCCURRING. THESE AREAS WILL SLOWLY IMPROVE OVER THE NEXT FEW 
HOURS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN TEXAS.

LAT...LON 3296 9752 3222 9743 3230 9709 3297 9706

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 6:30 PM CDT, 0 minutes earlier.

Area forecast discussion, May 2, 6:30 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE FORT WORTH TX
630 PM CDT WED MAY 2 2007

.AVIATION...
630 PM...
FOCUS FOR THE 00Z TAF PACKAGE IS ONGOING THUNDERSTORM ACTIVITY. AT
2330Z...STRONG THUNDERSTORMS ARE ALREADY PUSHING THROUGH THE ACT
TERMINAL. SHOWERS AND TSTMS ARE ESTIMATED TO CONTINUE THROUGH 03Z
AT ACT...DUE TO REDEVELOPMENT TO THE SOUTHWEST.

FOR THE METROPLEX...STRONG THUNDERSTORMS OVER CENTRAL TARRANT COUNTY
ARE MOVING DIRECTLY TOWARD THE DFW AREA. FREQUENT LIGHTNING...WINDS
IN EXCESS OF 60 MPH...AND QUARTER HAIL CAN BE EXPECTED. THERE IS
ALSO A BOUNDARY PUSHING NORTHWARD ACROSS TARRANT AND DALLAS
COUNTIES. FUNNEL CLOUDS AND A BRIEF TORNADO SPIN UP CANNOT BE RULED
OUT. EXPECT THE HEAVY THUNDERSTORM ACTIVITY TO LAST AROUND ONE HOUR.
AFTER 01Z...LIGHT TO MODERATE RAIN...WITH SOME RUMBLES OF THUNDER
WILL BE COMMON. SEE AIRPORT WEATHER WARNING FOR FURTHER DETAILS.

MORE SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING OVER SW TEXAS
IN ASSOCIATION WITH ANOTHER UPPER DISTURBANCE. ANOTHER MCS WILL
LIKELY MOVE THROUGH THE ACT AND METROPLEX TERMINALS AFTER MIDNIGHT.
STRATUS MAY DEVELOP AFTER 09Z AND LINGER THROUGH THE MID MORNING
HOURS. CUMULUS WILL BUILD IN THE AFTERNOON...WITH A SLIGHT CHANCE OF
THUNDERSTORMS TOMORROW AFTERNOON. HOWEVER...WILL LEAVE MENTION OF
AFTERNOON RA/TSRA OUT OF TAFS AT THIS TIME.

SCHULTZ
&&

.DISCUSSION...

AVIATION UPDATE...
430 PM...
AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM
ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER
ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY
THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED
TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z.
WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS
SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN.
HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL
AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW.

FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND
WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD
OFF FOR A WHILE AT ACT.

SCHULTZ

PREV DISCUSSION...
400 PM CDT
MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING WESTERN
PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST WATCH
INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS IS THE
SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO HAVE
ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20
CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE
CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO SCOUR
CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS.

DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN
PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION...
HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY
LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS
REDEVELOPMENT DURING THE DAY.

AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY
WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE
CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT
UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  65  89  69 /  70  60  10  10   0
WACO, TX              64  80  65  89  71 /  80  60  10  10   0
PARIS, TX             63  77  63  86  66 /  60  60  30  10   0
DENTON, TX            63  78  65  89  70 /  60  60  10  10   0
MCKINNEY, TX          62  78  64  87  68 /  60  60  10  10   0
DALLAS, TX            63  78  66  88  72 /  70  60  10  10   0
TERRELL, TX           64  78  65  87  69 /  70  60  10  10   0
CORSICANA, TX         64  79  66  87  70 /  70  60  10  10   0
TEMPLE, TX            65  81  65  89  69 /  80  60  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ129-130-132-135-141>148-156>162-174-175.

&&

WFO FWD
Hazardous weather outlook, May 2, 2:39 PM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
239 PM CDT WED MAY 2 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
239 PM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A
CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO
RECENT...HEAVY RAINS ACROSS THIS AREA.

SCATTERED...SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE
HAIL...AND LOCALLY VERY HEAVY RAINFALL IN EXCESS OF 2 INCHES WILL
MOVE INTO FAR WESTERN SECTIONS OF NORTH TEXAS BY 3 PM AND AFTER.
THIS COMPLEX OF THUNDERSTORMS WILL SPREAD TO THE INTERSTATE 35
CORRIDOR THROUGH MIDNIGHT. A TORNADO OR TWO CANT BE RULED OUT
THROUGH THIS EVENING. OVERNIGHT...THUNDERSTORMS WILL OVERSPREAD
THE REMAINDER OF NORTH TEXAS...WITH THE GREATEST RISK FOR SEVERE
WEATHER ALONG AND SOUTH OF INTERSTATE 20...WHERE STRONGER
INSTABILITY AND WIND SHEAR ALOFT WILL WILL RESIDE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY
MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER SOUTHEAST
PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN THE AFTERNOON...
AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM THE AREA BY THURSDAY
EVENING.

LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF
NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER
OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS
DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND WEST OF
INTERSTATE 35 THROUGH LATE EVENING...THEN AREAS FURTHER EAST BY
MIDNIGHT AND AFTER.

05/

In the hours before

Local storm report, May 2, 4:52 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
452 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     GOLDTHWAITE             31.45N  98.57W
05/02/2007                   MILLS              TX   LAW ENFORCEMENT

            LARGE TREE LIMBS DOWN...TIME ESTIMATED
Local storm report, May 2, 5:04 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
504 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     12 NW GOLDTHWAITE       31.58N  98.72W
05/02/2007                   MILLS              TX   LAW ENFORCEMENT

            TREE LIMBS DOWN...CORRECTED LOCATION
Local storm report, May 2, 5:35 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
535 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     TSTM WND GST     MERIDIAN                31.92N  97.65W
05/02/2007  E80 MPH          BOSQUE             TX   LAW ENFORCEMENT

            RELAYED BY BROADCAST MEDIA...POWER OUT IN MERIDIAN
Special weather statement, May 2, 5:39 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
539 PM CDT WED MAY 2 2007

TXZ117-022315-
PARKER TX-
539 PM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY

AT 539 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF WEATHERFORD...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...COOL...
HUDSON OAKS...RENO...SPRINGTOWN...WEATHERFORD AND WILLOW PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT WEDNESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3297 9803 3256 9803 3256 9756 3297 9757

07/BB
Local storm report, May 2, 6:10 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TSTM WND GST     CLEBURNE                32.35N  97.41W
05/02/2007  E80 MPH          JOHNSON            TX   AMATEUR RADIO

            TREES DOWN NEAR HOSPITAL.
Local storm report, May 2, 6:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND GST     2 SE BENBROOK           32.66N  97.44W
05/02/2007  E75 MPH          TARRANT            TX   AMATEUR RADIO

            2 SE OF BENBROOK

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 8:18 PM CDTSpecial Weather StatementFWDMilam27 min
May 1, 8:33 PM CDTSevere Thunderstorm WarningFWDMilam36 min
May 1, 8:40 PM CDTFlash Flood WarningFWDMilam4 hr
May 1, 8:46 PM CDTSpecial Weather StatementFWDFreestone59 min
May 1, 8:49 PM CDTSpecial Weather StatementFWDMontague26 min
May 1, 8:50 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Coryell, Falls, Freestone and 12 more7 hr
May 1, 8:55 PM CDTSpecial Weather StatementFWDBosque65 min
May 1, 9:20 PM CDTSpecial Weather StatementFWDNavarro55 min
May 1, 9:42 PM CDTSpecial Weather StatementFWDMcLennan33 min
May 1, 9:44 PM CDTSpecial Weather StatementFWDFreestone61 min
May 1, 9:51 PM CDTSevere Thunderstorm WarningFWDMcLennan54 min
May 1, 9:57 PM CDTSpecial Weather StatementFWDLimestone33 min
May 1, 9:59 PM CDTSpecial Weather StatementFWDCoryell61 min
May 1, 10:03 PM CDTSevere Thunderstorm WarningFWDFreestone32 min
May 1, 10:11 PM CDTSevere Thunderstorm WarningFWDLimestone64 min
May 1, 10:21 PM CDTSpecial Weather StatementFWDNavarro54 min
May 1, 10:24 PM CDTFlash Flood WarningFWDLimestone111 min
May 1, 10:27 PM CDTSpecial Weather StatementFWDFalls63 min
May 1, 10:42 PM CDTSpecial Weather StatementFWDHenderson63 min
May 1, 10:53 PM CDTSpecial Weather StatementFWDBell67 min
May 1, 11:05 PM CDTSevere Thunderstorm WarningFWDFalls55 min
May 2, 12:00 AM CDTSpecial Weather StatementFWDRobertson60 min
May 2, 12:07 AM CDTSpecial Weather StatementFWDFalls53 min
May 2, 1:08 AM CDTSpecial Weather StatementFWDFalls37 min
May 2, 1:32 AM CDTSpecial Weather StatementFWDRobertson58 min
May 2, 2:14 AM CDTSpecial Weather StatementFWDRobertson31 min
May 2, 3:21 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Comanche, Coryell, Eastland and 15 more25 hr
May 2, 3:33 PM CDTSpecial Weather StatementFWDComanche, Eastland, Hamilton, Mills27 min
May 2, 3:50 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland55 min
May 2, 3:56 PM CDTSevere Thunderstorm WarningFWDMills64 min
May 2, 4:13 PM CDTSevere Thunderstorm WarningFWDErath62 min
May 2, 4:39 PM CDTSevere Thunderstorm WarningFWDComanche, Hamilton66 min
May 2, 4:44 PM CDTSevere Thunderstorm WarningFWDEastland46 min
May 2, 5:08 PM CDTSevere Thunderstorm WarningFWDBosque, Hood, Somervell82 min
May 2, 5:13 PM CDTSevere Thunderstorm WarningFWDErath21 min
May 2, 5:19 PM CDTTornado WarningFWDJohnson26 min
May 2, 5:29 PM CDTSevere Thunderstorm WarningFWDHill76 min
May 2, 5:39 PM CDTSpecial Weather StatementFWDParker36 min
May 2, 5:44 PM CDTSevere Thunderstorm WarningFWDJohnson61 min
May 2, 5:45 PM CDTTornado WarningFWDTarrant40 min
May 2, 5:53 PM CDTSevere Thunderstorm WarningFWDParker, Wise57 min
May 2, 5:53 PM CDTSevere Thunderstorm WarningFWDMcLennan67 min
May 2, 6:01 PM CDTSevere Thunderstorm WarningFWDTarrant59 min
May 2, 6:09 PM CDTSevere Thunderstorm WarningFWDEllis, Navarro81 min
May 2, 6:20 PM CDTSevere Thunderstorm WarningFWDDallas70 min
May 2, 6:29 PM CDTSevere Thunderstorm WarningFWDLimestone76 min
May 2, 6:36 PM CDTFlash Flood WarningFWDWise3 hr
May 2, 6:42 PM CDTSevere Thunderstorm WarningFWDJohnson21 min
May 2, 6:44 PM CDTFlash Flood WarningFWDDallas4 hr
May 2, 6:47 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Rockwall73 min
May 2, 6:53 PM CDTSevere Thunderstorm WarningFWDLampasas, Mills67 min
May 2, 6:53 PM CDTSevere Thunderstorm WarningFWDFreestone97 min
May 2, 6:57 PM CDTSevere Thunderstorm WarningFWDTarrant25 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.